Alert archive / Colorado / Tornado Warnings in 2005
Tornado Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 24, 2005, 4:40 PM MDT for Yuma County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2005, 4:40 PM MDT (22:40 UTC)
- Expired
- May 24, 2005, 5:31 PM MDT
- In force
- 51 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
County Yuma County, CO
The radar
The Goodland radar (KGLD), 92 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:45 PM MDT | Tornado Watch | SPC | 7 hr |
| May 24, 1:10 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 242241
TORGLD
COC125-242330-
/O.NEW.KGLD.TO.W.0016.050524T2240Z-050524T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT TUE MAY 24 2005
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL YUMA COUNTY IN NORTHEAST COLORADO
* UNTIL 530 PM MDT
* AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
NORTHEAST OF HEARTSTRONG...MOVING EAST AT 35 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
VERNON BY 455 PM MDT...
WRAY AND IDALIA BY 500 PM MDT...
BEECHER ISLAND AND LAIRD BY 510 PM MDT...
A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.
IN ADDITION TO A TORNADO...THIS STORM MAY PRODUCE DAMAGING STRAIGHT
LINE WINDS IN EXCESS OF 75 MPH. SEEK SHELTER NOW
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
4024 10206
$$
BURKE3 follow-up statements
000
WWUS53 KGLD 242252
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT TUE MAY 24 2005
COC125-242330-
/O.CON.KGLD.TO.W.0016.000000T0000Z-050524T2330Z/
YUMA CO-
449 PM MDT TUE MAY 24 2005
...A TORNADO WARNING CONTINUES UNTIL 530 PM MDT FOR YUMA COUNTY...
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 2 MILES WEST OF VERNON
APPROACHING VERNON. PEOPLE IN OR NEAR VERNON SHOULD TAKE SHELTER
IMMEDIATELY IN A BASEMENT OR ON THE LOWEST FLOOR OF YOUR HOME.
ABANDON MOBILE HOMES.
OTHER SEVERE STORMS WERE LOCATED NEAR IDALIA AND LAIRD WITH QUARTER
SIZE HAIL LIKELY IN ADDITION TO DAMAGING WINDS.
THE TORNADO WILL BE NEAR...
BEECHER ISLAND AROUND 510 PM MDT...
LAIRD AROUND 515 PM MDT...
IN ADDITION TO THE TORNADO...THIS THUNDERSTORM WILL PRODUCE DAMAGING
WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN BLOWING DIRT. USE
EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING
VISIBILITY.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
4024 10206
$$
BURKE000 WWUS53 KGLD 242312 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 511 PM MDT TUE MAY 24 2005 COC125-242330- /O.CON.KGLD.TO.W.0016.000000T0000Z-050524T2330Z/ YUMA CO- 511 PM MDT TUE MAY 24 2005 ...A TORNADO WARNING CONTINUES UNTIL 530 PM MDT FOR YUMA COUNTY... AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF LAIRD...MOVING EAST AT 45 MPH. IN ADDITION TO THE TORNADO...THIS LINE OF STORMS IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS AND BLOWING DIRT IN FAR EASTERN YUMA COUNTY. LARGE HAIL REMAINS POSSIBLE ALONG HIGHWAY 385 NEAR WRAY AND FROM IDALIAN TO BONNY RESERVOIR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207 4024 10206 $$ BURKE
000
WWUS53 KGLD 242331
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
530 PM MDT TUE MAY 24 2005
COC125-242340-
/O.EXP.KGLD.TO.W.0016.000000T0000Z-050524T2330Z/
YUMA CO-
530 PM MDT TUE MAY 24 2005
...THE TORNADO WARNING FOR YUMA COUNTY EXPIRES AT 530 PM MDT...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAVE LEFT THE
WARNED AREA. LOCALLY HEAVY RAINFALL...DANGEROUS LIGHTNING...AND WIND
GUSTS TO 40 MPH WILL CONTINUE OVER EASTERN YUMA COUNTY THROUGH 630
PM MDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 4031 10251 3985 10266 3963 10261 3963 10207
4024 10206
$$
BURKEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 24, 2:14 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 24, 2:14 PM MDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 214 PM MDT TUE MAY 24 2005 .DISCUSSION...THE 18Z SURFACE CHART PLACES HIGH PRESSURE OVER WESTERN SOUTH DAKOTA AND LOW PRESSURE EXTENDING FROM WESTERN COLORADO SOUTHEAST INTO NORTHERN TEXAS. DEWPOINTS RANGED FROM 55 AT ITR TO 64 AT HLC. VISIBLE SATELLITE/RADAR SHOWS ONGOING CONVECTION OVER EXTREME SOUTHWEST NEBRASKA AND NORTHEAST COLORADO AND MORE TO THE WEST OVER THE HIGHER TERRAIN IN COLORADO. THE MAIN FORECAST ISSUES ARE THUNDERSTORM CHANCES TONIGHT THROUGH WEDNESDAY. THE WEAK RIDGE OVER THE ROCKIES WILL CONTINUE TODAY BUT THEN THE UPPER FLOW TRANSITIONS TO NORTHWEST FLOW FOR THE REST OF THIS FORECAST AS A RIDGE AMPLIFIES NEAR THE WEST COAST. AT THE SURFACE...WEAK LOW PRESSURE WILL CONTINUE ACROSS THE FORECAST AREA TODAY. A NEAR REPEAT OF YESTERDAYS SEVERE WEATHER LIKELY TONIGHT. STORMS SHOULD INITIATE NEAR MOISTURE/SURFACE CONVERGENCE AXIS IN EASTERN COLORADO AND THEN MOVE EAST ACROSS KANSAS/NEBRASKA COUNTIES. MODELS INDICATES AN MCS DEVELOPING LATER TONIGHT ACROSS WESTERN KANSAS WHERE THERE IS A SLIGHT CHANCE OF HEAVY RAINFALL. THE MCS IS PROGGED TO MOVE SOUTHEAST ACROSS THE FORECAST AREA. PLAN TO HANDLE THIS RISK WITH HEAVY RAINFALL WORDING IN ZONES. BY WEDNESDAY MORNING...THE ATMOSPHERE SHOULD BE STABLIZED DUE TO THE MCS AND IT WILL BE DIFFICULT FOR THE ATMOSPHERE TO RECOVER UNTIL THE AFTERNOON. BY AFTERNOON INSTABILITY WILL BE CONFINED TO THE SOUTHEAST HALF OF THE FORECAST AREA WHERE THERE IS A CHANCE OF THUNDERSTORMS. BY WEDNESDAY EVENING...STABLE AIR WILL OVERTAKE THE ENTIRE FORECAST AREA AS HIGH PRESSURE BUILDS IN. CONSEQUENTLY DRY WEATHER WILL CONTINUE THROUGH FRIDAY NIGHT AS HIGH PRESSURE AND SUBSIDENCE DOMINATES. MAX/MIN TEMPERATURES WILL COOL DOWN UNDER INFLUENCE THE HIGH PRESSURE ESPECIALLY WEDNESDAY/THURSDAY AND THEN START TO WARM UP FRIDAY. GUIDANCE IS CLOSE AND WILL FOLLOW. MAX TEMPERATURES WILL DROP DOWN INTO THE MID TO UPPER 60S WITH LOWS DIPPING INTO THE MID 40S WEDNESDAY NIGHT/THURSDAY NIGHT...OTHERWISE LOW TEMPERATURES WILL BE IN THE 50S. DAYS 4-7...THE UPPER RIDGE OVER THE ROCKIES CONTINUES SATURDAY AND FLATTENS SOME SUNDAY. FLOW BECOMES ALMOST ZONAL FOR MONDAY AND TUESDAY. SHORTWAVES ROUNDING THE TOP OF THE RIDGE WILL PROVIDE FORCING FOR THUNDERSTORMS EACH AFTERNOON AND EVENING FOR THE FIRST TWO DAYS. HIGH PRESSURE BUILDS IN MONDAY AND THEN A LEE TROUGH DEVELOPS TUESDAY IN RESPONSE TO A TROUGH IN THE INTERMOUNTAIN WEST. MONDAY SHOULD BE DRY WITH SUBSIDENCE OVER THE AREA. DYNAMICS SHOULD BE TOO DISTANT ON TUESDAY SO WILL KEEP DRY. MAX TEMPERATURES WILL CONTINUE IN THE 80S WITH LOWS IN THE 50S. && .GLD WATCHES/WARNINGS/ADVISORIES... .KS...NONE. .NE...NONE. .CO...NONE. && FS
Hazardous weather outlook, May 24, 10:26 AM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1026 AM MDT TUE MAY 24 2005 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251200- CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS- GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS- RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS- WICHITA KS-YUMA COUNTY CO- 1026 AM MDT TUE MAY 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED ACROSS THE TRI STATE AREA THIS AFTERNOON AND EVENING. A COLD FRONT...COMBINED WITH A STRONG UPPER LEVEL DISTURBANCE WILL BEGIN TO SLIDE ACROSS THE AREA THIS AFTERNOON. A FEW STORMS HAVE ALREADY FORMED AHEAD OF THIS DISTURBANCE ACROSS NORTHEAST COLORADO LATE THIS MORNING AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON AND EVENING. ALTHOUGH THERE IS A SMALL CHANCE FOR SOME DIME SIZE HAIL WITH THE LATE MORNING STORMS...MORE WIDESPREAD STORMS SHOULD BEGIN TO DEVELOP AFTER 2 PM MDT (3 PM CDT). SEVERE THUNDERSTORMS SHOULD INITIALLY FORM NORTH AND WEST OF A MCCOOK TO TRIBUNE LINE...THEN SPREAD SOUTH AND EAST THROUGH THE EVENING. LARGE HAIL UP TO GOLFBALL SIZE OR LARGER...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY STORM THAT FORM. THESE STORMS WILL BEGIN TO FORM INTO A LINE AFTER SUNSET AND THE THREAT WILL TRANSITION TO LARGE HAIL AND POSSIBLY WIDESPREAD DAMAGING WINDS. THE GREATEST THREAT FOR WIDESPREAD DAMAGING WINDS WILL BE ALONG AND SOUTH OF INTERSTATE 70. LOCALLY HEAVY RAIN MAY ALSO CAUSE AREAS OF FLOODING OVERNIGHT...PRIMARILY IN LOCATIONS THAT RECEIVED HEAVY RAIN MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ALTHOUGH COOLER AND DRYER AIR WILL BE MOVING INTO THE AREA BEHIND THE COLD FRONT ON WEDNESDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE TRI-STATE REGION. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED...DANGEROUS CLOUD TO GROUND LIGHTNING CAN ACCOMPANY ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 2 PM MDT (3 PM CDT). JRM
In the hours before
Special weather statement, May 24, 1:11 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 111 PM MDT TUE MAY 24 2005 COZ090-091-250200- KIT CARSON-YUMA- 111 PM MDT TUE MAY 24 2005 ...TORNADO WATCH 322 IS IN EFFECT UNTIL 8 PM MDT... THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A TORNADO WATCH UNTIL 8 PM MDT. THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH: IN COLORADO: YUMA...KIT CARSON HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. JRM
Special weather statement, May 24, 1:42 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 142 PM MDT TUE MAY 24 2005 COZ092-250200- CHEYENNE CO- 142 PM MDT TUE MAY 24 2005 ...SEVERE THUNDERSTORM WATCH 323 IS IN EFFECT UNTIL 8 PM MDT... THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT. THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH: IN COLORADO: CHEYENNE HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 60 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. DLF
Special weather statement, May 24, 2:43 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 243 PM MDT TUE MAY 24 2005 NEZ079>081-250400- DUNDY-HITCHCOCK-RED WILLOW- 243 PM MDT (343 PM CDT) TUE MAY 24 2005 ...SEVERE THUNDERSTORM WATCH 324 IS IN EFFECT UNTIL 10 PM MDT (11 PM CDT)... THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 10 PM MDT FOR PORTIONS OF SOUTHWEST NEBRASKA. THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH: DUNDY...HITCHCOCK...RED WILLOW HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. FS
Local storm report, May 24, 4:33 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 9 S YUMA 39.99N 102.72W
05/24/2005 50 MPH YUMA CO TRAINED SPOTTER
PEA SIZED HAIL
&&
KGIEDDSpecial weather statement, May 24, 4:33 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 433 PM MDT TUE MAY 24 2005 KSZ001>004-013>016-027>029-041-042-250500- CHEYENNE KS-DECATUR-GOVE-GRAHAM-GREELEY-LOGAN-NORTON-RAWLINS- SHERIDAN-SHERMAN-THOMAS-WALLACE-WICHITA- 433 PM MDT (533 PM CDT) TUE MAY 24 2005 ...SEVERE THUNDERSTORM WATCH 326 IS IN EFFECT UNTIL 11 PM MDT (MIDNIGHT CDT)... THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT (MIDNIGHT CDT) FOR NORTHWEST KANSAS. THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH: CHEYENNE...DECATUR...GOVE...GRAHAM...GREELEY...LOGAN... NORTON...RAWLINS...SHERIDAN...SHERMAN...THOMAS...WALLACE AND WICHITA. HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. LAMMERS
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:17 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 43 min |
| May 23, 7:17 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 47 min |
| May 24, 3:49 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 56 min |
| May 24, 5:03 PM MDT | Tornado Warning | GLD | Kit Carson | 20 min |
| May 24, 5:16 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 59 min |
| May 24, 5:19 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 56 min |
| May 24, 5:48 PM MDT | Tornado Warning | GLD | Cheyenne | 27 min |
Nearby
Tornado Warnings in Colorado, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.